Sh:751

Bib entry
@article{Sh:751,
 author = {Eda, Katsuya and Shelah, Saharon},
 title = {{The non-commutative Specker phenomenon in the uncountable case}},
 journal = {J. Algebra},
 fjournal = {Journal of Algebra},
 volume = {252},
 number = {1},
 year = {2002},
 pages = {22--26},
 issn = {0021-8693},
 doi = {10.1016/S0021-8693(02)00045-5},
 mrclass = {20E06 (20K25)},
 mrnumber = {1922382},
 mrreviewer = {Paul C. Eklof},
 doi = {10.1016/S0021-8693(02)00045-5},
 note = {\href{https://arxiv.org/abs/math/0011231}{arXiv: math/0011231}},
 arxiv_number = {math/0011231}
}